# SDR JGVR20170630001

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800073
- Aircraft time: 10,310 hours, 6,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR OUTER SKIN HAS AN AREA OF CORROSION ON THE LOWER AFT CORNER INSIDE SURFACE.  REMOVED CORROSION IAW MM 51-10-01. PERFORMED AN EDDY CURRENT CHECK OF BLENDED AREA, NO CRACK OR CORROSION INDICATIONS FOUND. REPAIRED CORROSION BLEND IAW DQ8619.
